





# **Project meeting programme 13<sup>rd</sup> - 17<sup>th</sup> November 2018**

Location: Konstanto Parčevskio gimnazija, Nemenčinė, LIETUVA Project name: "BIRDS without BORDERS"

**12 November, MONDAY** Arrivals (different times, transfer from airport by Vilnius taxi), all students' meals at hosts, teachers' meals at a restaurant. <u>FREE TIME options</u>: Visit to lake Gela, river Neris, brook Nemencia to observe the local birds

#### 12 NOV. / MON Arrival times at Nemenchine. Meals and activities for teachers

- ca. 10.40 RO group, Ts'meal at 11. 30, lunch in Vilnius, dinner at Nemenchine, restaurant at 20.30
- ca. 13.55 SI group, Ts' lunch in Vilnius, dinner at Nemenchine, restaurant at 20.30
- ca 19.00 TR group, Ts' dinner at Nemenchine, restaurant at 20.30
- ca. 20.15 PT group, dinner at Nemenchine, restaurant at 20.30

## 13 November, TUESDAY - Nemenchines Konstanto Parchevskio gimnazija

Breakfast: students' at hosts; teachers- from hotel at 7. 45, breakfast at school canteen

- 8.15 Welcome at KPG (bld.2) . A short walk around school to see the facilities.
- 8.30 Students' introductions, ice-breaking games at school (Room 224, 2 bld.)
- 9.00. Preparation for debate/presentations, drama rehearsal at school (Rooms 222, 224, 2 bld.)
- 10.00 10.30 Coffee/Tea break (Room 212, 2 bld.)
- 10.30 10.50 Making a Poster Together (student's expectations from project week)
- 11.00 -12.30 Presentations of schools to local project partners

Presentations of Lithuanian birds Problems related to Birds –Presentations and discussions by students.

- 12.30 -13.00 Lesson of Lithuanian for Parners
- 13.00 Lunch at school canteen, 3 bld.
- 14.00 A trip to Rudamina trip duration 50 min , by bus
- 15.00 -17.00 Programme with owls and falcons in Rudamina, photos with birds, duration 2 h
- 17.00 -18.00 Trip by bus Rudamina Nemenčinė
- 18.00 Students are taken back to hosts / Coordinators' Project meeting, KPG Room 222
- 19.00 Coffee break

- 20.00 Dinner: students at hosts/ teachers at a cafe. Free time for students at hosts'
- 22.00 Sleeping time (Early to bed-early to rise...)

#### 14 November, WEDNESDAY - Vilnius

Breakfast: students' at hosts; teachers- from hotel at 7. 45, breakfast at school canteen

- 8.15 Meeting at school, Debates (1 bld hall, 3 floor) all Project Participants
- 9.15 Set off to Vilnius, by bus
- 10.00 -Closed Viewing of "Sengire/ Ancient Woods in Lithuania" at Akropolis Forum cinema, Vilnius 1h 30
- 11.30 Shopping / souvenires/ Coffee at Akropolis Duration: up to 1 h 30
- 13.00 Lunch Lithuanian cuisine restaurant "Etno Dvaras", Pilies st. 15 Duration: 1 h
- 14.00 Palace of Grand Dukes of Lithuania https://v2.valdovurumai.lt/en Educational tasks Duration: 2 h
- 16.00 -18.00 Orientational game in Vilnius Old Town https://en.wikipedia.org/wiki/Vilnius\_Old\_Town (in teams with hosts, teachers), tea/coffee in a cafe/shopping for souvenires Duration: 2 h
- 19.00 back in Nemencine
- 20.00 Dinner: students at hosts/ teachers at a cafe. Free time for students at hosts'
- 22.00 Sleeping time

#### 15 November, THURSDAY Lithuanian seaside: Ventes Ragas- Svencelė

Breakfast: students' at hosts/ lunchbox; teachers- snacks

- 7.00 Trip to the Lithuanian seaside by bus (packed breakfast by hosts), duration: 4 h max.
- 9.00 Stop at Kaunas Zoo tasks in teams 1 h 30 https://www.zoosodas.lt/
- 13.30 Arrival at hotel Pamario bure, Silutes district http://www.pamariobure.lt/
- 14.00 Lunch at hotel (teachers, students) 1h
- 15.00 Ornithological station at Ventes Ragas (museum, ringing, tasks) http://vros.lt/ 1h 30
- 16.30 /17.00 Shopping locally, back to hotel
- 18.00 Grilled meal (sausages/vegetables) outside/inside hotel
- 19.00 Traditional games (Lithuanian and 1 game by each partner), disco (partners teach NATIONAL dances)
- 22.00 Sleeping time

#### 16 November, FRIDAY Lithuanian sea-side: Svencele - Klaipeda

- 6.00 Wake up (the same time for larks and owls)
- 6.15 7.00 Breakfast "Catch the first worm" at hotel (teachers, students)
- 7.00 -9.30 Hiking with ornithologist, LOD member to see flocks of migratory birds , wintering birds
- 9.30 10.40 Back at hotel, hot tea/coffee, snacks, lunch boxes

10.40 Check out from hotel, trip by bus Svencelė- Klaipeda

11.30 - 12.20 Lunch at restaurant ("Pilies uostas") in Klaipeda harbour https://piliesuostas.lt/

13.00 - New Harbour (by Ferry)

14.00 -16.30 Museum - Aquarium in Klaipeda http://www.muziejus.lt/en

16.30 - 22.00 Klaipėda - Nemenčinė, Late dinner/tea : students at hosts; teachers snacks

### 17 November, SATURDAY – Activities at School

Breakfast: students' at hosts; teachers- from hotel at 7. 45, breakfast at school canteen

8.00 at school (Room 222,224): Sts fill in certificates, forms, evaluation of the week questionnaires etc. 9.30 - 10.00 - Coffee/Tea break (Room 212, 2 bld.)

10.00 - 13.00 actors practice drama (Room 224, Teachers Sabina/Irena and international teachers) /other students make digital reports on PCs in teams about the project week (Room 222, Teachers Inesa/Jelena, and international teachers)

13.00 Lunch at school canteen (students, teachers)

14.00 Dress Rehearsal on Stage in Multifuctional Culture Centre in Nemencine (MCCN)

16.00 International Event to town community/ families in Multifunctional Culture Center of Nemencine (presentations of quest schools, drama, videos of debates, presentations of trip to Vilnius, Klaipeda, etc. by teams), short concert by KPG school Duration: 1h30 -2h

17.30 -19.30 Closed disco for project participants (all teams teach elements of NATIONAL dances, bring music) and traditional goodies for participants, families, townsfolk

20.00. Dinner: students at hosts . International dinner for teachers at a restaurant "Voveratė", transfer by school sbus

#### 18 November, SUNDAY - Departures (different times, transfer to airport by Vilnius Taxi )

Meals and free time at hosts' / teachers' meals at restaurant, snacks

FREE TIME (Visit to lake Gela, river Neris, brook Nemencia to observe the local birds)

18 NOV./SUN Departures From Nemenčinė (times are preliminary)

RO dep.- ca. 3.25,

SI dep.- ca.13.35,

PT dep.- ca. 9.35

TR dep.- ca.15.50

# **End of Project week ⊗**